# SDR SWAA2023070766319

- Difficulty date: June 4, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS BS500 AND STR26L AFT SIDE POSITION FWD CARGO COMPARTMENT 2023-365480<[01] REPLACED ANGLE AND FASTENER ON BS500 AND S-26L I.A.W SRM B737-700 51-40-02 AND DRAWING #143A7505 REV:-.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] TASK CARD COMPLETED  REPLACED ANGLE AND FASTENER ON BS500 AND S-26L I.A.W SRM B737-700 51-40-02 AND DRAWING #143A7505 REV:-.SEE INDIVIDUAL STEP SIGN OFFS BELOW RII
